Jan 19, 2000
I stopped all treatment due to lipodystrophy. It has now been eight months since I stopped. In that time my abdominal area has lost some of its fat accumulation and I have had a return of most of the fat in the buttocks. As of yet I have not seen any return of fat to my stick like arms and legs. I am beggining to fear that I have permanantly been deformed. I now wish that I had deferred treatment until I really needed it.
Response from Dr. Fisher
Keep checking those numbers so you can be ahead of any progression and get back on treatment. Alvan Fisher, M.D.
Side Effects Seem Unbearable!
- Night Sweats Worried It Could Be HIV
- AIDS Infection Risk Blowjob From A Prostitute
- Fatigue After French Kissing Worried I Have HIV
- Fever After Performing Oral Sex Worried I Have HIV
- Muscle Ache After Sex With Hooker Sign Of HIV AIDS
- Pain In Penis After Unprotected Sex Without Ejaculation What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.